Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 428, NWS Norman, OK

May 27, 20166 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 27, 2016, 7:13 PM CDT for 6 counties in Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 7:13 PM CDT (00:13 UTC)
Expired
May 27, 2016, 8:00 PM CDT
In force
47 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Canadian County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 58 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 2:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1799 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

980 
WUUS54 KOUN 280013
SVROUN
OKC017-073-081-083-109-119-280100-
/O.NEW.KOUN.SV.W.0428.160528T0013Z-160528T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  LOGAN COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHWESTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 800 PM CDT

* AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
  OF PIEDMONT...MOVING NORTHEAST AT 45 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHWESTERN EDMOND...GUTHRIE...PIEDMONT...LANGSTON...CRESCENT...
  CASHION...COYLE...CEDAR VALLEY...MULHALL...CIMARRON CITY...MERIDIAN...
  NAVINA AND SEWARD.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 145 AND 170.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3604 9717 3587 9706 3557 9766 3558 9777
      3567 9785 3608 9752
TIME...MOT...LOC 0013Z 237DEG 41KT 3568 9765 

HAIL...1.75IN
WIND...60MPH
 
$$

KURTZ
2 follow-up statements
185 
WWUS54 KOUN 280025
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
725 PM CDT FRI MAY 27 2016

OKC017-073-280035-
/O.CAN.KOUN.SV.W.0428.000000T0000Z-160528T0100Z/
KINGFISHER OK-CANADIAN OK-
725 PM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINGFISHER AND
NORTHEASTERN CANADIAN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3604 9717 3587 9706 3560 9760 3560 9767
      3586 9767 3607 9747
TIME...MOT...LOC 0025Z 241DEG 23KT 3573 9756 

$$

OKC081-083-109-119-280100-
/O.CON.KOUN.SV.W.0428.000000T0000Z-160528T0100Z/
OKLAHOMA OK-LOGAN OK-LINCOLN OK-PAYNE OK-
725 PM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN OKLAHOMA...LOGAN...NORTHWESTERN LINCOLN AND
SOUTHWESTERN PAYNE COUNTIES...

AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF
EDMOND...OR 5 MILES SOUTH OF NAVINA...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN EDMOND...GUTHRIE...LANGSTON...CASHION...COYLE...CEDAR VALLEY...
MULHALL...CIMARRON CITY...MERIDIAN...SEWARD AND NAVINA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 145 AND 170.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3604 9717 3587 9706 3560 9760 3560 9767
      3586 9767 3607 9747
TIME...MOT...LOC 0025Z 241DEG 23KT 3573 9756 

HAIL...1.00IN
WIND...60MPH
 
$$

KURTZ
629 
WWUS54 KOUN 280046
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
746 PM CDT FRI MAY 27 2016

OKC109-280056-
/O.CAN.KOUN.SV.W.0428.000000T0000Z-160528T0100Z/
OKLAHOMA OK-
746 PM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKLAHOMA COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3604 9717 3587 9706 3581 9742 3585 9751
      3595 9752 3607 9747
TIME...MOT...LOC 0046Z 213DEG 40KT 3592 9739 

$$

OKC081-083-119-280100-
/O.CON.KOUN.SV.W.0428.000000T0000Z-160528T0100Z/
LOGAN OK-LINCOLN OK-PAYNE OK-
746 PM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL LOGAN...NORTHWESTERN LINCOLN AND SOUTHWESTERN PAYNE
COUNTIES...

AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUTHRIE...MOVING
NORTHEAST AT 35 TO 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GUTHRIE...LANGSTON...COYLE...MULHALL AND MERIDIAN. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 153 AND 170.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3604 9717 3587 9706 3581 9742 3585 9751
      3595 9752 3607 9747
TIME...MOT...LOC 0046Z 213DEG 40KT 3592 9739 

HAIL...1.00IN
WIND...60MPH
 
$$

SIX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:29 PM CDT, 44 minutes earlier.

Area forecast discussion, May 27, 6:29 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Norman OK
629 PM CDT FRI MAY 27 2016

.DISCUSSION...
Severe thunderstorms remain possible mainly near and east of I-35
through 10 PM this evening.

A broken line of strong to severe thunderstorms from Blackwell to
Oklahoma City to Pauls Valley will continue to move east and
northeast over the next few hours. Large hail up to golf ball size
is the main hazard...though damaging winds up to 60 mph and heavy
rainfall which could cause localized flooding are possible as
well. The tornado potential remain very very low due to the lack
of sufficient low level shear...generally 15 KT or less.

The aviation discussion for the 00z tafs is below.

mbs

&&

.AVIATION...
Overall...think VFR conditions will occur.

Isolated to numerous thunderstorms will affect KOKC...KOUN...and
KPNC through 02z bringing strong wind gusts...brief mvfr or lower
conditions...and possibly some hail.

Patches of fog with MVFR or lower conditions may form near
KOKC...KOUN...and KPNC 06-16z. Confidence of occurrence remains
fairly low. However...added MVFR conditions at these sites during
this time frame.

MBS

&&

.PREV DISCUSSION... /issued 255 PM CDT FRI MAY 27 2016/

DISCUSSION...
Scattered thunderstorms...some possibly severe...expected late
this afternoon and early evening. Greatest chance for severe
reports expected over northwest Oklahoma where wind potential will
exist with storms coming out of panhandle (associated with mid
level front) and over north-central Oklahoma ahead of diffuse
frontal boundary/dryline. Northern portions of Oklahoma will be
influenced less by inversion/subsidence from remnant Texas MCS.
storms near and south of I-40 are expected to be more isolated in
nature.

Pops will continue into the evening and overnight hours as mid
level trough progresses over the region. Thunderstorm chances will
be mainly confined to far southern/southeast portions of CWA
Saturday. Most models consistent in showing signal for weak mid
level wave passing over Southern Rockies helping to induce
scattered to numerous showers and storms late Sunday into Monday.
Next upper trough approaches next week with moist airmass in place
to support potential for another wet week. Flow will not be overly
strong based on longer term models with main concern through the
week being threat of flooding rains.

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

11/11/17
Hazardous weather outlook, May 27, 7:03 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT FRI MAY 27 2016

OKZ004>048-050>052-TXZ083>090-290015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
703 PM CDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK FOR SEVERE STORMS ACROSS PARTS OF OKLAHOMA THIS
EVENING.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS EAST OF LINE EXTENDING FROM
MEDFORD...TO KINGFISHER...TO CHICKASHA...TO WAURIKA...AND NORTH
OF A LINE FROM WAURIKA...TO COALGATE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE NOW THROUGH 10 PM.

IMPACTS...
STORMS MAY PRODUCE:
VERY HEAVY RAINFALL...LEADING TO AREAS OF FLOODING...
HAIL UP TO THE SIZE OF GOLF BALLS OR SLIGHTLY LARGER...
WIND GUSTS 60 TO 70 MPH...

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO AFFECT AREAS NEAR AND EAST OF I-35 THIS EVENING. STRONG
SHEAR AND MODEST INSTABILITY WILL RESULT IN SOME SEVERE STORMS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. MOST OF THE
STORMS WILL MOVE EAST OF THE AREA BY 10 PM.

.HEAVY RAINFALL...
FLOODING WILL BE LIKELY WHERE THUNDERSTORMS MOVE SLOWLY THIS
EVENING...AND WHERE HEAVY RAINFALL HAS OCCURRED RECENTLY.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED EACH DAY. THERE IS A MARGINAL RISK OF
SEVERE STORMS OVER SOUTHEAST OKLAHOMA ON SATURDAY...AND OVER
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON SUNDAY. STRONG STORMS
WILL BE POSSIBLE THROUGH THURSDAY...BUT THE RISK OF SEVERE STORMS
WILL BE LOWER.

.HEAVY RAIN...
LOCALIZED FLOODING WILL REMAIN A CONCERN THROUGH THE MIDDLE OF
NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 27, 6:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             2 SE YUKON              35.48N 97.72W
05/27/2016  E2.25 INCH       CANADIAN           OK   PUBLIC

&&

OUN
Special weather statement, May 27, 6:43 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT FRI MAY 27 2016

OKZ012-013-018>020-280015-
NOBLE OK-LOGAN OK-PAYNE OK-KINGFISHER OK-GARFIELD OK-
643 PM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NOBLE...NORTHWESTERN
LOGAN...WEST CENTRAL PAYNE...NORTHEASTERN KINGFISHER AND SOUTHEASTERN
GARFIELD COUNTIES UNTIL 715 PM CDT...

AT 639 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
LOVELL...MOVING NORTHEAST AT 25 MPH. ANOTHER STRONG STORM WAS LOCATED
3 MILES SOUTH FAIRMONT.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3596 9776 3634 9787 3647 9750 3612 9725
TIME...MOT...LOC 2339Z 242DEG 21KT 3608 9773

SIX
Local storm report, May 27, 6:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             MOORE                   35.34N 97.49W
05/27/2016  E1.75 INCH       CLEVELAND          OK   PUBLIC

&&

OUN
Special weather statement, May 27, 6:57 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT FRI MAY 27 2016

OKZ040-041-280045-
MURRAY OK-GARVIN OK-
657 PM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MURRAY AND SOUTH
CENTRAL GARVIN COUNTIES UNTIL 745 PM CDT...

AT 655 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KATIE...MOVING
NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WYNNEWOOD...ELMORE CITY...KATIE AND HENNEPIN.

LAT...LON 3451 9735 3451 9745 3460 9749 3472 9726
      3464 9713 3451 9713 3450 9735
TIME...MOT...LOC 2355Z 245DEG 17KT 3455 9740

KURTZ
Local storm report, May 27, 7:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             1 S YUKON               35.48N 97.74W
05/27/2016  E1.00 INCH       CANADIAN           OK   PUBLIC

0645 PM     HAIL             4 E TONKAWA             36.68N 97.24W
05/27/2016  E1.25 INCH       KAY                OK   PUBLIC

0650 PM     HAIL             WARR ACRES              35.52N 97.62W
05/27/2016  E1.00 INCH       OKLAHOMA           OK   PUBLIC

0645 PM     HAIL             2 E YUKON               35.50N 97.71W
05/27/2016  E2.00 INCH       CANADIAN           OK   PUBLIC

0650 PM     HAIL             5 W PONCA CITY          36.70N 97.17W
05/27/2016  E1.75 INCH       KAY                OK   EMERGENCY MNGR

0650 PM     HAIL             2 W MOORE               35.34N 97.52W
05/27/2016  E1.25 INCH       CLEVELAND          OK   TRAINED SPOTTER

            SW 119TH A HALF MILE WEST OF WESTERN AVE.

&&

DW
Special weather statement, May 27, 7:07 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT FRI MAY 27 2016

OKZ018-019-024-025-280030-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
707 PM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA...
NORTHEASTERN CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN
KINGFISHER COUNTIES UNTIL 730 PM CDT...

AT 705 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OKLAHOMA CITY...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN EDMOND...GUTHRIE...YUKON...PIEDMONT...CASHION...CEDAR VALLEY...
CIMARRON CITY...RICHLAND...SEWARD AND NAVINA.

LAT...LON 3553 9777 3561 9788 3593 9765 3586 9748
      3575 9740
TIME...MOT...LOC 0005Z 222DEG 29KT 3562 9777

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:07 PM CDTSpecial Weather StatementOUNLogan23 min
May 27, 7:23 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne52 min
May 27, 7:44 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc46 min
May 27, 7:56 PM CDTSpecial Weather StatementOUNGarvin34 min
May 27, 7:57 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray3 hr
May 27, 7:57 PM CDTSpecial Weather StatementOUNKay33 min
May 27, 7:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray46 min
May 27, 8:14 PM CDTSpecial Weather StatementOUNNoble31 min
May 27, 8:19 PM CDTSevere Thunderstorm WarningOUNNoble15 min
May 27, 8:21 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Garvin, Johnston, Murray, Pontotoc39 min
May 27, 8:51 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Johnston, Marshall, Murray and 1 more39 min
May 27, 9:26 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.